RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Pis'ma v Zh. Èksper. Teoret. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Pis'ma v Zh. Èksper. Teoret. Fiz., 2012, Volume 96, Issue 1, Pages 68–71 (Mi jetpl3172)  

This article is cited in 7 scientific papers (total in 7 papers)

NONLINEAR DYNAMICS

Statistics of rogue waves in computer experiments

V. E. Zakharovabcd, R. V. Shamindabc

a Novosibirsk State University
b P. N. Lebedev Physical Institute, Russian Academy of Sciences
c L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences
d University of Arizona, Department of Mathematics

Abstract: Rogue waves have been studied in the exact simulation of complete hydrodynamic equations for an ideal fluid with a free surface. The statistical characteristics of rogue waves such as the occurrence intensity, average existence time, and maximum energy dissipation at collapse have been obtained in computer experiments.

Full text: PDF file (320 kB)
References: PDF file   HTML file

English version:
Journal of Experimental and Theoretical Physics Letters, 2012, 96:1, 66–69

Bibliographic databases:

Document Type: Article
Received: 16.02.2012
Revised: 04.06.2012

Citation: V. E. Zakharov, R. V. Shamin, “Statistics of rogue waves in computer experiments”, Pis'ma v Zh. Èksper. Teoret. Fiz., 96:1 (2012), 68–71; JETP Letters, 96:1 (2012), 66–69

Citation in format AMSBIB
\Bibitem{ZakSha12}
\by V.~E.~Zakharov, R.~V.~Shamin
\paper Statistics of rogue waves in computer experiments
\jour Pis'ma v Zh. \`Eksper. Teoret. Fiz.
\yr 2012
\vol 96
\issue 1
\pages 68--71
\mathnet{http://mi.mathnet.ru/jetpl3172}
\elib{http://elibrary.ru/item.asp?id=18042262}
\transl
\jour JETP Letters
\yr 2012
\vol 96
\issue 1
\pages 66--69
\crossref{https://doi.org/10.1134/S0021364012130164}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308346100014}
\elib{http://elibrary.ru/item.asp?id=20480451}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84866040225}


Linking options:
  • http://mi.mathnet.ru/eng/jetpl3172
  • http://mi.mathnet.ru/eng/jetpl/v96/i1/p68

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kuznetsov K.I., Kostenko I.S., Yudin A.V., Zarochintsev V.S., “Vychislitelnye eksperimenty po izucheniyu anomalno bolshikh poverkhnostnykh voln v raione o. Sakhalin”, Datchiki i sistemy, 2013, no. 2, 22–27  elib
    2. Maluckov A., Lazarides N., Tsironis G.P., Hadzievski L.J., “Extreme Events in Two-Dimensional Disordered Nonlinear Lattices”, Physica D, 252 (2013), 59–64  crossref  zmath  adsnasa  isi  elib
    3. R. V. Shamin, A. V. Yudin, “Protsessy kontsentratsii energii pri obrazovanii voln-ubiits”, Nelineinaya dinam., 10:1 (2014), 49–58  mathnet
    4. V. E. Zakharov, R. V. Shamin, A. V. Yudin, “Energy portrait of rogue waves”, JETP Letters, 99:9 (2014), 514–517  mathnet  crossref  crossref  isi  elib  elib
    5. Slanzi D., Poli I., “Evolutionary Bayesian Network Design for High Dimensional Experiments”, Chemometrics Intell. Lab. Syst., 135 (2014), 172–182  crossref  isi  elib
    6. Zakharov V.E. Shamin R.V. Yudin A.V., “Typical Geometry of Rogue Waves”, Dokl. Earth Sci., 462:1 (2015), 484–486  crossref  isi  elib
    7. R. V. Shamin, A. V. Yudin, “Statistical characteristics of the anomalously large surface waves based on computational experiments”, Math. Models Comput. Simul., 9:2 (2017), 176–184  mathnet  crossref  elib
  •       Pis'ma v Zhurnal ksperimental'noi i Teoreticheskoi Fiziki
    Number of views:
    This page:239
    Full text:87
    References:15
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018